IOE OpenIR  > 光电探测与信号处理研究室(五室)
一种基于乘性可变尺度形态分形模型的分割新算法
宿丁; 张启衡; 谢盛华
Source Publication计算机应用研究
Volume24Issue:4Pages:151-153
2007
Language中文
Indexed By其他
Subtype期刊论文
Document Type期刊论文
Identifierhttp://ir.ioe.ac.cn/handle/181551/1678
Collection光电探测与信号处理研究室(五室)
Corresponding Author宿丁
Recommended Citation
GB/T 7714
宿丁,张启衡,谢盛华. 一种基于乘性可变尺度形态分形模型的分割新算法[J]. 计算机应用研究,2007,24(4):151-153.
APA 宿丁,张启衡,&谢盛华.(2007).一种基于乘性可变尺度形态分形模型的分割新算法.计算机应用研究,24(4),151-153.
MLA 宿丁,et al."一种基于乘性可变尺度形态分形模型的分割新算法".计算机应用研究 24.4(2007):151-153.
Files in This Item:
File Name/Size DocType Version Access License
7221.pdf(711KB) 开放获取CC BY-NC-NDView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[宿丁]'s Articles
[张启衡]'s Articles
[谢盛华]'s Articles
Baidu academic
Similar articles in Baidu academic
[宿丁]'s Articles
[张启衡]'s Articles
[谢盛华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[宿丁]'s Articles
[张启衡]'s Articles
[谢盛华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 7221.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.